# SDR FDEA201303250670

- Difficulty date: March 25, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 55,299 hours, 18,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044115
- Part serial: 1216
- Condition: Failed
- Location: Emergency Light
- Part time: 13,388 hours, 3,404 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE FLIGHT CHECK, EMERGENCY LIGHT DID NOT TEST, EMERGENCY LIGHT BATTERY 1 LOW MESSAGE DISPLAYED   REPLACED FORWARD EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-01-4.  OPS GOOD. ACFT OK FOR SERVICE.
